MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE, 30, 5.5X300MM, HI-MAG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. 4K LAPAROSCOPE, 30, 5.5X300MM, HI-MAG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 4K LAPAROSCOPE, 30¿, 5.5X300MM, HI-MAG
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy (gallbladder removal), the distal end of the laparoscope outer casing broke off into the patient.The broken part was retrieved from the patient; x-rays were done to confirm all parts removed.The case was completed.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation confirmed the condition of the distal tip fibers are broken.The root cause is undetermined, however most likely cause is mechanical shock on the distal end by mishandling.

Brand Name
4K LAPAROSCOPE, 30, 5.5X300MM, HI-MAG
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11912159
Report Number1220246-2021-03194
Device Sequence Number3059828
Product Code GCJ
UDI-Device Identifier00888867216761
UDI-Public00888867216761
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE, 30¿, 5.5X300MM, HI-MAG
Device Catalogue NumberAR-3352-5530
Device Lot Number10225242
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date08/04/2021
Patient Sequence Number1